MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 105CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 105CM, MPD; PERCUTANEOUS CATHETER
Model Number 671-258-05D
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.The initial reporter phone: (b)(6).The initial reporter email address was not available / reported.[conclusion]: the healthcare professional reported that before the start of an endovascular embolization procedure, the physician opened the packaging containing an envoy da, 6f, 105cm, mpd (67125805d / 30517643) for inspection.It was reported that the device was observed to be discolored and the surface material was not regular.A photo of the complaint device was included to show the reported issue.The device was not used in the patient as the reported issue was observed before the start of the procedure; thus, there was no negative patient impact.The complaint product is reported as not available for return.On 16-jan-2023, the cerenovus sales representative provided additional information.The information indicated that the lot number of the device is 30517643.There was no damage on the packaging; the packaging is reported to be intact.The integrity of the sterile pouch was not compromised / it was undamaged.The information indicated that another envoy da, 6f, 105cm, mpd (67125805d) was used.There was no reported procedure delay as a result of the reported issue.The product analysis team reviewed the photo included in the complaint.The review is documented below.[photo review]: one photo of the complaint device was included in the file.The photo showed the distal section of the envoy da.The coating of the tip can be observed to be uneven, exposing the internal mesh.The device does not look stretched; however the coating seems to be peeling.The rest of the device cannot be observed in the photo provided.No other damages were observed in the photo.The device was shown outside of the original package.The rest of the device cannot be evaluated.Analysis of production records for lot 30517643 confirmed that all units presented no issues during the manufacturing or inspection processes related to the reported complaint.The verification for environmental temperature and relative humidity before and after the coating process was confirmed to be within specifications.There were no nonconformances related to the device manufacture or inspection.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.The issue documented that the surface material is not regular was confirmed based on the appearance of the device.According to the information received the device was discarded and no further investigation can be performed.This investigation was performed based only on the photo provided.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (30517643) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that before the start of an endovascular embolization procedure, the physician opened the packaging containing an envoy da, 6f, 105cm, mpd (67125805d / 30517643) for inspection.It was reported that the device was observed to be discolored and the surface material was not regular.A photo of the complaint device was included to show the reported issue.The device was not used in the patient as the reported issue was observed before the start of the procedure; thus, there was no negative patient impact.The complaint product is reported as not available for return.On 16-jan-2023, the cerenovus sales representative provided additional information.The information indicated that the lot number of the device is 30517643.There was no damage on the packaging; the packaging is reported to be intact.The integrity of the sterile pouch was not compromised / it was undamaged.The information indicated that another envoy da, 6f, 105cm, mpd (67125805d) was used.There was no reported procedure delay as a result of the reported issue.

Brand Name
ENVOY DA, 6F, 105CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (MIRAMAR)
3260 executive way
miramar FL 33025
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16218130
Report Number3008114965-2023-00040
Device Sequence Number12609682
Product Code DQY
UDI-Device Identifier10878528000676
UDI-Public10878528000676
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number671-258-05D
Device Catalogue Number67125805D
Device Lot Number30517643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown